Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 10, Issue 4, 1289-2282
Articles: 1 - 12 XML export
Well-posedness for a class of generalized Zakharov system
Author(s): S. You, X. Ning
Pages: 1289--1302
Differential equations for Daehee polynomials and their applications
Author(s): D. Lim
Pages: 1303--1315
A novel approach for obtaining new identities for the lambda extension of q-Euler polynomials arising from the q-umbral calculus
Author(s): S. Araci, M. Acikgoz, T. Diagana, H. M. Srivastava
Pages: 1316--1325
Strong convergence of Krasnoselski-Mann iteration for a countable family of asymptotically nonexpansive mappings in CAT(0) spaces
Author(s): S. Qian, W.-Q. Deng
Pages: 1326--1333
Topological structures and the coincidence point of two mappings in cone b-metric spaces
Author(s): C. J. Zhang, S. Li, B. Liu
Pages: 1334--1344
Derivative polynomials of a function related to the Apostol-Euler and Frobenius-Euler numbers
Author(s): J.-L. Zhao, J.-L. Wang, F. Qi
Pages: 1345--1349
Fixed point theorems for contractive mappings and Ciric-Maiti-Pal orbit mappings of contractive type in re-defined generalized metric spaces
Author(s): X. Fan, Z. Wang
Pages: 1350--1364
Caratheodory's approximate solution to stochastic differential delay equation
Author(s): Y. J. Cho, Y.-H. Kim
Pages: 1365--1376
Fixed point results for generalized contractive mappings involving altering distance functions on complete quasi-metric spaces and applications
Author(s): Y. Sang
Pages: 1377--1398
On the generalized Ulam-Hyers-Rassias stability for quartic functional equation in modular spaces
Author(s): K. Wongkum, P. Kumam, Y. J. Cho, Ph. Thounthong, P. Chaipunya
Pages: 1399--1406
Convergence analysis of new modified iterative approximating processes for two finite families of total asymptotically nonexpansive nonself mappings in hyperbolic spaces
Author(s): T.-J. Xiong, H.-Y. Lan
Pages: 1407--1423
Some fixed point theorems for contractive mapping in ordered vector metric spaces
Author(s): C. Cevik, I. Altun, H. Sahin, C. C. Ozeken
Pages: 1424--1432

Impact Factor 1.34

June 13, 2017

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.34 according to 2016 Journal Citation Reports released by Thomson Reuters in 2017. Read more

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via  too.  J. Nonlinear Sci. Appl. currently has an acceptance ra... Read more